Rocky Mountain Journal of Mathematics

$\BF\aleph$-Projective Spaces in Noncompact Categories

Louis M. Friedler and Stephen Willard

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 21, Number 4 (1991), 1259-1278.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072907

Digital Object Identifier
doi:10.1216/rmjm/1181072907

Mathematical Reviews number (MathSciNet)
MR1147860

Zentralblatt MATH identifier
0816.54019

Citation

Friedler, Louis M.; Willard, Stephen. $\BF\aleph$-Projective Spaces in Noncompact Categories. Rocky Mountain J. Math. 21 (1991), no. 4, 1259--1278. doi:10.1216/rmjm/1181072907. https://projecteuclid.org/euclid.rmjm/1181072907


Export citation

References

  • B. Banaschewski, Projective covers in categories of topological spaces and topological algebras, Proc. Kanpur Top. Conf., Academic Press, New York, 1970, 63-91.
  • M.P. Berri, J.R. Porter, R.M. Stephensen, Jr., A survey of minimal topological spaces, Proc. Kanpur Top Conf., Academic Press, New York, 1970, 93-114.
  • A. Blaszcyk, On projectiveness in $H$-closed spaces, Colloq. Math. 32 (1975), 185-193.
  • W.W. Comfort and S. Negrepontis, The theory of ultrafilters, Springer-Verlag, NY, 1974.
  • R. Engelking, General topology, PWN-Polish Scientific Publishers, Warsaw, 1977.
  • J. Flachsmeyer, Topologische Projektivroume, Math. Nachr. 26 (1963), 57-66.
  • L.M. Friedler, Resolutions of $H$-closed spaces, Proc. Amer. Math. Soc. 71 (1978), 309-312.
  • -------- and D.H. Pettey, Mappings and inverse limits of minimal topological spaces, Pacific J. Math. 71 (1977), 429-448.
  • L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, 1960.
  • A. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482-489.
  • S. Iliadis and S. Fomin, The method of centered systems in the theory of topological spaces, Russian Math. Surveys 21 (1966), No. 4, 37-62.
  • C.T. Liu, Absolutely closed spaces, Trans. Amer. Math. Soc. 130 (1968), 86-104.
  • -------- and G.E. Stecker, Concerning almost real compactifications, Czech Math. J. 22 (1972), 181-190.
  • I. Loncar, A note on inverse systems of $H$-closed spaces, Glas. Mat. Ser. III 19 (1984), 169-175.
  • J. Mioduszewski and L. Rudolf, $H$-closed and extremally disconnected Hausdorff spaces, Diss. Math. 66 (1969), 1-55.
  • C.W. Neville and S.P. Lloyd, $\aleph$-projective spaces, Illinois J. Math. 25 (1981), 159-168.
  • N. Noble, Products with closed projections, Trans. Amer. Math. Soc. 140 (1969), 381-391.
  • D.H. Pettey, Locally $P$-closed spaces and rim $P$-closed spaces, Proc. Amer. Math. Soc. 87 (1983), 543-548.
  • P. Ponomarev, The absolute of a topological space, Dokl. Akad. Nauk SSSR 149 (1963), 26; Soviet Math. Dokl. 4 (1963), 299-302.
  • D.P. Strauss, Extremally disconnected spaces, Proc. Amer. Math. Soc. 18 (1967), 305-309.
  • J. Vermeer, Expansions of topological spaces, Ph.D. Thesis, Vrije Universitect te Amsterdam, 1983.
  • -------- and E. Wattel, Projective elements in categories with perfect $\theta$-continuous maps, Canad. J. Math. 33 (1984), 872-884.
  • G. Woods, A survey of absolutes of topological spaces, in Top structures II, Math. Centrum, Amsterdam, 1979.